# SDR REXA2012080501229

- Difficulty date: August 5, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N8736A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7736
- Aircraft time: 21,876 hours, 18,844 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Supply
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 3872,  FLAPS FAIL CAUTION MESSAGE, AT 12,000 FT FLAPS WAS NOT EXTENDED, FAILED AT ZERO.  NO EMERGENCY WAS DECLARED AND FLIGHT LANDED WITHOUT FURTHER INCIDENT.  TROUBLESHOOT PER FIM 27-50-00.  COMPLIED WITH PA AD27-052G.  REMOVED AND REPLACED RIGHT BPSU IAW AMM 27-51-10.  OPS CHECKED GOOD, AIRCRAFT OK FOR SERVICE.
